# SDR AU000572

- Difficulty date: July 8, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Pipe
- Part number: 68711461
- Condition: Loose
- Location: Fuel Controlling
- Component: Fuel Controlling, Allsn
- Stage of operation: TO
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) PR FUEL PIPE BETWEEN THE FUEL CONTROL UNIT AND THE POWER TURBINEGOVERNOR HAD A LOOSE B'''' NUT.  (X)
